MAUDE Adverse Event Report: CONCORD MANUFACTURING 2008K HEMODIALYSIS SYS. OLC/DIASAFE PLUS; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

CONCORD MANUFACTURING 2008K HEMODIALYSIS SYS. OLC/DIASAFE PLUS; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number 190371
Medical Device Problem Code Programming Issue (3014)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/31/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned to the manufacturer for physical evaluation and the failure mode cannot be confirmed.As the serial number of the alleged machine was not provided, an investigation of the device manufacturing records could not be conducted by the manufacturer.Please be advised all device history records (dhr) are reviewed and released according to the dhr review checklist and release procedure.A device is not released if it does not meet requirements or is nonconforming.
 
Event or Problem Description
It was reported by a clinical service specialist that the after the treatment parameters were entered, the ultrafiltration (uf) rate changed to 300 ml/hr and the uf time changed 3 hours.The clinical staff noticed this as it happened and corrected it.The patient completed treatment on the machine without any ill effects or adverse events.Follow-up was made with the clinic biomedical engineer, who stated the issue occurred when the machine was initially in treatment mode and confirmed there was no patient injury and no adverse event occurred.Per biomed tech the patient information and machine serial number were unknown.The biomed tech stated the issue was resolved by having the machine turned off and turned back on.The biomed tech stated no components or repairs were needed, and the machine remained in use without further issue.

Brand Name
2008K HEMODIALYSIS SYS. OLC/DIASAFE PLUS
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
CONCORD MANUFACTURING
4040 nelson avenue
concord CA 94520
MDR Report Key6904702
Report Number2937457-2017-00977
Device Sequence Number1026418
Product Code KDI
UDI-Device Identifier00840861100866
UDI-Public00840861100866
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K994267
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number190371
Was Device Available for Evaluation? No
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2017
Initial Report FDA Received Date09/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1